# SDR SWAA2019010728036

- Difficulty date: November 30, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 63,732 hours, 37,241 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D004A510
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER COMPARTMENT FLOOR STRUCTURE FLOORBEAM UPPER SURFACE SCRATCHED AT BS 328, BETWEEN RBL 21 TO RBL 43.   R&R CHORD PER EA.
